# SDR IPXA09157154

- Difficulty date: August 17, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 1,606 hours, 4,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C FLOOR PANEL 162HF IN BULKHEAD PITS REQUIRES REPLACING IAW EO A300-510 0-34494-A.  FABBED FLOOR PANEL IAW EO A300-5320-16407-C, APPX D.
